# SDR CA960306013

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 350A21106605
- Condition: Cracked
- Location: Forward L/H
- Part time: 4,468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT HAND FORWARD MOUNT ASSEMBLY FOUND CRACKED.
